# SDR CA160309003

- Difficulty date: March 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,033 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: A2813
- Condition: Failed
- Location: Bypass Door
- Part time: 3,268 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTAKE AIR BYPASS DOORS FAILED TO OPEN DURING A DAILY INSPECTION.  REPLACED THE ACTUATOR, PART OF STC SR00811SE.
